About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 259491, 6 pages
http://dx.doi.org/10.1155/2014/259491
Research Article

Approximation by -Bernstein Polynomials in the Case

Library, Capital Normal University, Beijing 100048, China

Received 24 December 2013; Accepted 8 February 2014; Published 12 March 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Xuezhi Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuezhi Wu, “Approximation by -Bernstein Polynomials in the Case ,” Abstract and Applied Analysis, vol. 2014, Article ID 259491, 6 pages, 2014. doi:10.1155/2014/259491